# SDR FDEA202505200781

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: A5527605600093
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP FOUND RH ELEVATOR INBD UPPER SURFACE TRAPPED WATER AS MARK COMPLIED WITH EA: 6-5520-T0383449 P1, EA TITLE: STABILIZERS - ELEVATORS - RH ELEVATOR   UPPER SKIN WATER INGRESS REPAIR, AND A300-600 SRM55-21-12-201 PARA.5.J FIGURE 212   REPAIRED RH ELEVATOR INBD UPPER SURFACE TRAPPED WATER AREA. THIS IS CATEGORY B   REPAIR. RSC TRACKING EA: 6-5520-T0383449 WAS ISSUED, FOLLOW-UP INSPECTION PER EA: 6-  5520-T0383449. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 55206891 FOR WORK DETAILS.
